Format

Send to

Choose Destination
Nouv Presse Med. 1980 Dec 20;9(48):3689-92.

[Amineptine-induced cholestatic hepatitis. 5 cases (author's transl)].

[Article in French]

Abstract

The authors have observed 5 cases of cholestatic jaundice with cytolysis during treatment with amineptine, a new tricyclic compound recently made available. The responsibility of the drug was virtually certain for the following reasons: (a) there was no other cause of jaundice, such as viral infection, gallstones, toxic agents or association with other hepatotoxic drugs; (b) clinical and biochemical findings were similar in all patients; (c) in 2 patients, reintroduction of the drug after temporary withdrawal resulted in rapid recurrence of the condition, with the same symptoms and course. The shorter delay (2 and 8 days instead of 11 and 18 days) between absorption of amineptine and reappearance of the symptoms in these two patients is suggestive of an immunoallergic mechanism.

PMID:
7454584
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center